Contact us 24/7
View all

Pfizer Canada Recalls 126 Lots of Children’s Advil

Hillary Dunkley8 months ago

Pfizer’s Canadian branch is placing a Type II recall on 126 lots of Advil liquid products for children and infants due to an issue that can result in children recieving too much or too little of the medication.

About the Children's Advil Recall

According to Health Canada, the medication can “clump” resulting in improper doses being given to children.

Type II (2) recalls related to instances that can likely cause temporary health consequences. As with many liquid medications, it's advised that the product be shaken well for even distribution and prevent settling; however, due to the nature of the medication, a recall was initiated.

Consumers should stop using the product, contact the company, and return it to their respective pharmacy. No incidents have been reported so far.

Potential Risks Associated with the Recalled Product

Some signs that a child has received an overdose of the Advil liquid medication are:

  • Fever
  • Vomiting
  • Drowsiness
  • Dizziness
  • 'Ringing in the Ears'
  • Decreased Breathing


If you’ve been injured, we can help. Contact us